# SDR AALA20020033

- Difficulty date: December 8, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FLOOR CUSP STATION 218 RIGHT .75 INCH.  CUT OUT DAMAGE.  INSTALLED DOUBLER REPAIR PER SRM 53-01 FIG 4-3.  (M)
